# SDR SWAA2025121250368

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 60,439 hours, 36,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE CLEAR COVER CAME OFF.   OKAY TO CONTINUE IAW MEL 25-10-01 SP1B.  INSTALLED R1 EMERGENCY EXIT SLIDE CLEAR COVER IAW AMM 25-66-00.
